# SDR ASAA2013102796242

- Difficulty date: October 27, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 3,509 hours, 1,115 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 1612
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 62,575 hours, 35,192 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED AFTER LANDING, MASTER CAUTION LIGHT DID NOT COME ON.  ACFT GROUNDED.  REPLACED LT PACK TEMP CONTROL VALVE REF MM 21-51-00.  OPS AND LEAK CKS NORMAL.
